MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000L
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that per preventive maintenance, when power on the arctic sun device an unexpected chirping sound was heard.Due to an unexpected chirping sound, pump head will be replaced.Per sample evaluation results on 26dec2024, circulation pump motor failed.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause identified is a failed circulation pump head.The device was evaluated upon receipt.When powering on the device and set the water target temperature to 40°c ran about 2 minutes and heard an unexpected chirping sound.Replaced circulation pump head.Circulation pump motor failed.Replaced circulation pump motor.Replaced coin cell due to age.The arctic sun passed functionality testing in compliance with manufacturer specifications, functions normally and is ready for use.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr review is not required as the reported event is not an out of box failure and therefore the reported event is not manufacturing related.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21423941
Report Number1018233-2025-01120
Device Sequence Number8189562
Product Code DWJ
UDI-Device Identifier00801741080159
UDI-Public(01)00801741080159(11)160825
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown